# SDR 29GA2016031700001

- Difficulty date: March 16, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 33,563 hours, 37,892 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Condition: Weak
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR MOTOR STRAINS BEFORE COMING OUT OF DOWN AND LOCKED AFTER PLACING HANDLE IN RETRACT POSITION.   SERVICED HYDRAULIC SYS LANDING GEAR OPS CHECKS GOOD.
